All Journal Entries Journals
Previous | Next

First Cymbalta withdrawal and now Xanax withdrawal

Dec 30, 2008 - 1 comments

I am finally at the end of my rollercoaster ride of anti-anxiety/depression medication. Since I was first prescribed these meds for post-pardom depression 4 years ago, I have been on 9 different medicines trying to find "the right one" for me. Turns out, I don't need any. I only had post-pardom depression and have OCD (which I can control on my own with the aid of Ativan on rare occassions of severe attacks of anxiety).

So, About 1 1/2 months ago I finally made it through the hell that Cymbalta was causing me. Withdrawing from that medication ranked up there with the withdrawal I had from Paxil (and the weight gain while on it). So, now that is finished, it is time to get rid of the Xanax XR.

I have been on Xanax XR since March 2008. Not too long but much longer than recommended. I have been on 2 0.5mg pills a day (1mg total). Since 0.5 is the lowest you can go in XR, my doctor has given me regular Xanax (0.25mg) and instructed me to take that twice a day. After a month We will go down to 0.25 at night and split a 0.25 tablet in half and take it in the morning. The next month I will be taking half 0.25 tablets morning and night. The next month I will only take half of a 0.25 tablet at night and the following month I will be done. Doing the math, after 4 months I should be drug free. Here's my problem...

I have only been doing the 0.25 pill at morning and night for 4 days now and I am in hell. I am having all the withdrawal symptoms that I had while taper off of Cymbalta. Dizziness, nausea, confusion, brain zaps, weak muscles, muscle twitching, horrific anxiety (worse than I ever had it before medications), and the list goes on. I'm starting to wonder if it is even worth my "tapering". It feels like I am at the worst that this withdrawal could possibly be. It is as bad as both my Cymbalta withdrawal (tapering) and Paxil withdrawal (cold turkey). Should I really need to take those 0.25 pills twice a day to prolong things?

God, I am so tired of these medications. Sure, at first it really seemed like it helped (considering I was ready to kill my husband and newborn child) but did I really need treatment for 4 years which consisted of 9 medications (well with the new Xanax make that 10)?!!!!

Comments
Post a Comment
Avatar universal
by soldy, Jan 11, 2009
Hi,


Just a thought.After reading your struggle with withdrawal from Cymbalta may be  you  should  try one more thing.Emotional Freedom Technique(EFT).It works.As Gary Craig says try it on everything.You can learn it on his web site www.emofree.com

Post a Comment